# SDR AALA20060468

- Difficulty date: July 18, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 273A330106
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - DURING CLIMBOUT UNABLE TO RETRACT LANDING GEAR.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE FOR REPAIRS.  REPLACED LANDING GEAR CONTROL LEVEL MODULE AND PROXIMITY SENSOR ELECTRONICS UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
